# SDR AALA202205271580

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,616 hours, 24,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK AT STA 521 RIGHT BUTT LINE 24.75 HAS DAMAGE. PERFORMED SPLICE REPAIR ON SEAT TRACK PER 53-00-52--2R.
